# SDR AUS20020642

- Difficulty date: April 11, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432634
- Condition: Failed
- Location: Rudder Control S
- Component: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS RH RUDDER PEDAL ARM FAILED. INVESTIGATION FOUND THAT THE PIVOT BOLT HOLE WAS WORN AND ELONGATED.
